# SDR TRBA2004022

- Difficulty date: March 17, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 6100 · Propeller System
- Part: Switch
- Part number: 11S76180650008
- Condition: Faulty
- Location: Center Pedestal
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE AUTOMATIC TAKEOFF POWER CONTROL SYSTEM DID NOT ARM.  TAKEOFF ABORTED.  REMOVED AND REPLACED MICROSWITCH.  (M)
